Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorFERREIRA, J. M.en_US
dc.contributor.authorAnacleto, Joaquimen_US
dc.identifier.citationFERREIRA, J. M.; Anacleto, Joaquim. Ampère–Maxwell law for a conducting wire: a topological perspective, European Journal of Physics, 34, 6, 1403-1410, 2013.en_US
dc.titleAmpère–Maxwell law for a conducting wire: a topological perspectiveen_US
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
-6 Ferreira and Anacleto EurJPhys 34(2013)1403-1410.pdf
  Restricted Access
405,39 kBAdobe PDFView/Open Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.